Integrable systems in the plane with center type linear part

Volume 22 / 1994

Javier Chavarriga Applicationes Mathematicae 22 (1994), 285-309 DOI: 10.4064/am-22-2-285-309

Abstract

We study integrability of two-dimensional autonomous systems in the plane with center type linear part. For quadratic and homogeneous cubic systems we give a simple characterization for integrable cases, and we find explicitly all first integrals for these cases. Finally, two large integrable system classes are determined in the most general nonhomogeneous cases.

Authors

  • Javier Chavarriga

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image